# SDR SWAA2023121330221

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,361 hours, 35,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Isolator
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR FWD ISOLATOR CRACKED<[01] R&R AFT ENTRY DOOR FWD SLIDE MOUNT ISOLATOR IAW SRM 51-40-02.
